# SDR AALA202308045035

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 29,803 hours, 12,681 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DAMAGED WINDOW SHADE AT EMERGENCY EXIT DOOR 16F (SEAT). REMOVED AND REPLACED EMERGENCY EXIT DOOR WINDOW SHADE ASSEMBLY FOR SEAT 16F PER 737 AMM 25-21-12
